# SDR AALA201602099003

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 68,943 hours, 24,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L4 DOOR DOES NOT ARM.  FOUND SLIDE LANYARD INTERFERING WITH DOOR ARMING.  STOWED LANYARD & PERFORMED OPERATIONAL CHECK OF ARMING SYS.  OPERATIONAL CHECKED NORMAL IAW AMM 52-11-00-206-021.
